# SDR AALA202409168524

- Difficulty date: September 6, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 75,039 hours, 28,929 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746007620000
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON BOLT ATTACHMENT LOCATED AT SLAT TRACK 5 LOWER POSITION RIGHT-HAND WING. REPLACED BOLT PER AMM 27-84-64-400-002-A.
